MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4). .
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017, that on (b)(6) 2017, the patient had a loss of connection.No additional event or patient information is available.No product was provided for evaluation.However, data log was provided reviewed for evaluation on (b)(6) 2017.Complaint for a loss of connection could not be confirmed.The root cause could not be determined, post investigation.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint receiver device was returned for evaluation.The device was visually inspected and no defect was found.The receiver was charged and rebooted.Functional testing was performed and there was no failure detected related to the complaint.A pairing test was performed with a known good transmitter and passed.A review of the downloaded receiver log did not confirm the reported event of loss of connection.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6278340
Report Number3004753838-2017-09839
Device Sequence Number19036546
Product Code PQF
UDI-Device Identifier00386270000279
UDI-Public(01)00386270000279(241)MT22719-BLU(10)5215021(17)NA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMT22719-BLU
Device Catalogue NumberSTK-GF-BLU
Device Lot Number5215021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient Weight47